# SDR 2006UALA02352

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 57,149 hours, 16,510 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM MID LAV TO ROW 16.   TROUBLESHOT INOPERATIVE EEL LIGHT, FOUND BAD CONNECTION - SECURED SAME.
